ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the Number of Minimum cuts in a Graph

Chandran, Sunil L and Ram, Shankar L (2004) On the Number of Minimum cuts in a Graph. In: SIAM Journal on Discrete Mathematics, 18 (1). pp. 177-194.

This is the latest version of this item.


Download (245kB)


We relate the number of minimum cuts in a weighted undirected graph with various structural parameters of the graph. In particular, we provide upper bounds for the number of minimum cuts in terms of the radius, diameter, minimum degree, maximum degree, chordality, girth, and some other parameters of the graph.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Society for Industrial and Applied Mathematics (SIAM). The DOI is currently only displayed.
Keywords: Minimum cuts;Circular partition
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Depositing User: Nanjunda M Swamy
Date Deposited: 29 Nov 2004
Last Modified: 19 Sep 2010 04:17
URI: http://eprints.iisc.ac.in/id/eprint/2311

Available Versions of this Item

Actions (login required)

View Item View Item